University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Regular attractor for a non-linear elliptic system in a cylindrical domain

Vishik, MI and Zelik, SV (1999) Regular attractor for a non-linear elliptic system in a cylindrical domain SBORNIK MATHEMATICS, 190 (5-6). pp. 803-834.

Full text not available from this repository.
Item Type: Article
Authors :
NameEmailORCID
Vishik, MIUNSPECIFIEDUNSPECIFIED
Zelik, SVs.zelik@surrey.ac.ukUNSPECIFIED
Date : 1 May 1999
Identification Number : https://doi.org/10.1070/SM1999v190n06ABEH000411
Uncontrolled Keywords : Science & Technology, Physical Sciences, Mathematics, MATHEMATICS, WAVE-SOLUTIONS, MANIFOLDS
Related URLs :
Depositing User : Symplectic Elements
Date Deposited : 17 May 2017 11:53
Last Modified : 17 May 2017 14:59
URI: http://epubs.surrey.ac.uk/id/eprint/833095

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800